# SDR SIMA20160730003

- Difficulty date: July 30, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 28,806 hours, 24,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER OMEGA BEAM CORRODED AT NUTPLATE HOLE JUST FWD OF CENTER AISLE CROSSBEAM BETWEEN FRAMES 24-25.  PERFORMED REPAIR OF CABIN CENTER OMEGA BEAM AT NUTPLATE HOLE JUST FWD OF CENTER AISLE CROSSBEAM IAW SRM 53-22-10.
